All Papers in Volume 8 Issue 2(123-250)
A Note on Blockers in Posets
Björner, Anders    Hultman, Axel   
123-131
A Distance-2-Spread of the Generalized Hexagon H(3)
van Maldeghem, Hendrik    Wispelaere, A.De   
133-154
A Unified Construction of Two-Dimensional Pooling Designs
Lin, Kwun-Shen    Fu, Tung-Shan   
155-159
Combinatorics of Nilpotents in Symmetric Inverse Semigroups
Mazorchuk, Volodymyr    Ganyushkin, Olexandr   
161-175
A Characterization of the Simply-Laced FC-Finite Coxeter Groups
Tagawa, Hiroyuki    Ishikawa, Masao    Hagiwara, Manabu   
177-196
Order Ideals in Weak Subposets of Young's Lattice and Associated Unimodality Conjectures
Morse, Jennifer    Lapointe, Luc   
197-219
On the Escape Probability for a Left or Right Continuous Random Walk
Quine, M.P.   
221-223
On Fraenkel's N-Heap Wythoff's Conjectures
Zeilberger, Doron    Sun, Xinyu   
225-238
On the Numbers of Orbits of Permutations under an Operator Related to Eulerian Numbers
Tanimoto, Shinji   
239-250
This site is maintained by Bill Chen. If you have any suggestions or anything to contribute, please contact me at
津教备0272号 津ICP备06011496号